MAUDE Adverse Event Report: MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS

MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Model Number MERGE CARDIO 12.0.1
Medical Device Problem Code Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2020
Type of Reportable Event Malfunction
Event or Problem Description
Merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information from merge healthcare and other vendors systems including images, hemodynamic studies and reports, measurements (via import from dicom structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.Merge cardio is intended to allow users to review diagnostic and non-diagnostic quality images, annotate studies, perform digital subtraction on images, to perform quantitative measurements on images (including but not limited to quantitative coronary analysis, left ventricular analysis, time, area, length, velocity, angle, volume, and velocity-time integrals), to generate physician generated clinical reports (via structure reporting and template based tools), and to store this information in a database.On (b)(6) 2020, an internal investigation revealed that due to two measurements being mapped to the same code, one measurement could overwrite the other in the clinical cardio report.The "mr flow rate" measurement and the "max velocity (mr)" measurement were both mapped to cpcode (10607).Internal resolution is in process.A supplemental report will be filed when more information is available.This has the potential to delay patient treatment and/or diagnosis.There have been no client reports of this issue.There have been no reports of patient injury or harm as a result of this issue.Reference complaint (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 12/31/2020.After investigation by merge healthcare support, the measurements were remapped and confirmed to be displaying correctly on the clinical cardio report.There were no customer reports of this issue.No further action is required.Revised information contained in this supplemental report includes the following: g6 - indication that this is follow-up report 001.H6 - evaluation codes: investigation findings 3200 incorrect data definition investigation conclusions: 143 quality control deficiency.There were no reports of death, serious injury or injuries that were directly caused or contributed to as a result of this issue.

Brand Name
MERGE CARDIO
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
MDR Report Key11101546
Report Number2183926-2020-00052
Device Sequence Number3786271
Product Code LLZ
UDI-Device Identifier00842000100768
UDI-Public(01)00842000100768(10)12.0.2(11)201117
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K051649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE CARDIO 12.0.1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date12/31/2020
Supplement Report FDA Received Date02/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1